INFORMAZIONI SU QUESTO ARTICOLO

Cita

D. Burago and S. Ivanov, Riemannian tori without conjugate points are flat, Geom. Funct. Anal. 4 (1994), no. 3, 259–269. Search in Google Scholar

H. Busemann, The Geometry of Geodesics, Acad. Press, New York, 1955. Search in Google Scholar

K. Grove and K. Shiohama, A generalized sphere theorem, Annals of Math. 106, (1977), 201–211. Search in Google Scholar

E. Hopf, Closed surfaces without conjugate points, Proc. Nat. Acad. of Sci. 34 (1948), 47–51. Search in Google Scholar

eISSN:
1844-0835
Lingua:
Inglese
Frequenza di pubblicazione:
Volume Open
Argomenti della rivista:
Mathematics, General Mathematics